# SDR AALA202301245671

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 22,256 hours, 9,110 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD SERVICE DOOR SLIDE IS HARD TO ARM DUE TO SLIDE NOT FULLY PACKED INTO SLIDE BUSTLE. ACCOMPLISHED DOOR ESCAPE SLIDE PACK CHECK FORWARD ENTRY DOOR (1L). ADJUSTED RETAINER CLIPS.
